Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

i have some black color spots on my face that is increasing day by day

hi i am 30yr old from nearly 5 years i am developing some black colour sutures on my face .These sutures are increasing in number & in size day by day iam feeling very much depressed plzz help me Ananaya.
Asked On : Sat, 26 Feb 2011
Answers:  2 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ayurveda Specialist 's  Response
Hi friend,
For black suture you can take ayurvedic or homeopathic treatment. Neem (Azadiracta indica), Giloy (Tinospora cordifolia), Manjistha (Rubia cordifolia) , Haridra (Curcuma longa) are very effective for skin problems. Take extra amount of water. Avoid extra amount of proteins and fat. Avoid difficult to digest food.Avoid the types of food which irritate your skin. to get more information, you can contact me any time.
Answered: Sun, 27 Feb 2011
I find this answer helpful
  User's Response
Welcome to Healthcare magic forum
Black sutures? What do they look like? Do you mean discolored spots or something?
For discoloratioin ( pigmentation ) you can try homoeopathy , it gives good results for the same.
Answered: Sat, 26 Feb 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor